# SDR 08FDEA01532

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: A2151037700000
- Part serial: A0760
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR CONDITION EXTERNAL FAIRING PANEL NR 144 GR IS DELAMINATING ON THE INTERNAL SKIN. REPAIRED PANEL 144 GR BY REMOVING THE DAMAGE AND APPLYING A WET LAY UP IAW SRM 51-77-12 AND RESTORED THE FINISH IAW SRM 51-75-10.
